Go to: Mezerdi, B. Website


Teaching Assignment and Office Hours

Name: Dr.Mezerdi, B. Phone: 2189 Off. Loc: 5-403 Email: brahim.mezerdi@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
Remark:


Publications

Sno Publications Year Status
[1] D. Guerdouh, N. Khelfallah B. Mezerdi, On the solvability of coupled forward backward stochastic differential equations driven by Teugels martingales. arXiv:1701.08396 2019 Submitted
[2] K. Bahlali, M.A. Mezerdi, B. Mezerdi, Stability of Mc Kean-Vlasov stochastic differential equations and applications (2019). arXiv:1902.03478 2019 Accepted
[3] Bahlali, Khaled; Mezerdi, Meriem; Mezerdi, Brahim On the relaxed mean-field stochastic control problem. Stoch. Dyn. 18 (2018), no. 3, 1850024, 20 pp. 2018 Published
[4] Bahlali, K.; Kebiri, O.; Mezerdi, B.; Mtiraoui, A. Existence of an optimal control for a coupled FBSDE with a non degenerate diffusion coefficient. Stochastics 90 (2018), no. 6, 861–875. 2018 Published
[5] Baghery, F.; Khelfallah, N.; Mezerdi, B.; Turpin, I. On optimal control of forward-backward stochastic differential equations. Afr. Mat. 28 (2017), no. 7-8, 1075–1092. 2017 Published
[6] Hanane, Ben Gherbal; Mezerdi, Brahim The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps. Afr. Stat. 12 (2017), no. 2, 1287–1312. 2017 Published
[7] Bahlali, Khaled; Mezerdi, Meriem; Mezerdi, Brahim Existence and optimality conditions for relaxed mean-field stochastic control problems. Systems Control Lett. 102 (2017), 1–8. 2017 Published
[8] Labed, Saloua; Mezerdi, Brahim The maximum principle in optimal control of systems driven by martingale measures. Afr. Stat. 12 (2017), no. 1, 1095–1116. 2017 Published
[9] Khelfallah, Nabil; Mezerdi, Brahim Near-optimality conditions in stochastic control of linear fully coupled FBSDEs. Afr. Mat. 27 (2016), no. 3-4, 327–343. 2016 Published
[10] Mezerdi, Brahim; Yakhlef, Samia A stochastic maximum principle for mixed regular-singular control problems via Malliavin calculus. Afr. Mat. 27 (2016), no. 3-4, 409–426. 2016 Published
[11] Bahlali, Khaled; Mezerdi, Meriem; Mezerdi, Brahim Existence of optimal controls for systems governed by mean-field stochastic differential equations. Afr. Stat. 9 (2014), 627–645. 2014 Published
[12] Baghery, Fouzia; Khelfallah, Nabil; Mezerdi, Brahim; Turpin, Isabelle Fully coupled forward backward stochastic differential equations driven by Lévy processes and application to differential games. Random Oper. Stoch. Equ. 22 (2014), no. 3, 151–161. 2014 Published
[13] Chighoub, Farid; Mezerdi, Brahim The relationship between the stochastic maximum principle and the dynamic programming in singular control of jump diffusions. Int. J. Stoch. Anal. 2014, Art. ID 201491, 17 pp. 2014 Published
[14] e 1 Citation MR3073561 Reviewed Chighoub, Farid; Mezerdi, Brahim A stochastic maximum principle in mean-field optimal control problems for jump diffusions. Arab J. Math. Sci. 19 (2013), no. 2, 223–241. 2013 Published
[15] Bahlali, Khaled; Khelfallah, Nabil; Mezerdi, Brahim Optimality conditions for partial information stochastic control problems driven by Lévy processes. Systems Control Lett. 61 (2012), no. 11, 1079–1084. 2012 Published
[16] Bahlali, Khaled; Chighoub, Farid; Mezerdi, Brahim On the relationship between the stochastic maximum principle and dynamic programming in singular stochastic control. Stochastics 84 (2012), no. 2-3, 233–249. 2012 Published
[17] Chighoub, Farid; Mezerdi, Brahim Near optimality conditions in stochastic control of jump diffusion processes. Systems Control Lett. 60 (2011), no. 11, 907–916. 2011 Published
[18] Bahlali, Khaled; Gherbal, Boulekhrass; Mezerdi, Brahim Existence of optimal controls for systems driven by FBSDEs. Systems Control Lett. 60 (2011), no. 5, 344–349. 2011 Published
[19] Bahlali, Khaled; Gherbal, Boulakhrass; Mezerdi, Brahim Existence and optimality conditions in stochastic control of linear BSDEs. Random Oper. Stoch. Equ. 18 (2010), no. 3, 185–197. 2010 Published
[20] Bahlali, Khaled; Khelfallah, Nabil; Mezerdi, Brahim Necessary and sufficient conditions for near-optimality in stochastic control of FBSDEs. Systems Control Lett. 58 (2009), no. 12, 857–864 2009 Published
[21] Bahlali, K.; Chighoub, F.; Djehiche, B.; Mezerdi, B. Optimality necessary conditions in singular stochastic control problems with nonsmooth data. J. Math. Anal. Appl. 355 (2009), no. 2, 479–494. 2009 Published
[22] Chighoub, Farid; Djehiche, Boualem; Mezerdi, Brahim The stochastic maximum principle in optimal control of degenerate diffusions with non-smooth coefficients. Random Oper. Stoch. Equ. 17 (2009), no. 1, 37–54. 2009 Published
[23] Bahlali, K.; Mezerdi, B.; N'zi, M.; Ouknine, Y. Weak solutions and a Yamada-Watanabe theorem for FBSDEs. Random Oper. Stoch. Equ. 15 (2007), no. 3, 271–285. 2007 Published
[24] Bahlali, Khaled; Djehiche, Boualem; Mezerdi, Brahim On the stochastic maximum principle in optimal control of degenerate diffusions with Lipschitz coefficients. Appl. Math. Optim. 56 (2007), no. 3, 364–378. 2007 Published
[25] Bahlali, Seid; Djehiche, Boualem; Mezerdi, Brahim The relaxed stochastic maximum principle in singular optimal control of diffusions. SIAM J. Control Optim. 46 (2007), no. 2, 427–444. 2007 Published
[26] Bahlali, Seïd; Mezerdi, Brahim; Djehiche, Boualem Approximation and optimality necessary conditions in relaxed stochastic control problems. J. Appl. Math. Stoch. Anal. 2006, Art. ID 72762 2006 Published
[27] Bahlali, Khaled; Hamadène, Saïd; Mezerdi, Brahim Backward stochastic differential equations with two reflecting barriers and continuous with quadratic growth coefficient. Stochastic Process. Appl. 115 (2005), no. 7, 1107–1129. 2005 Published
[28] Bahlali, Seid; Mezerdi, Brahim A general stochastic maximum principle for singular control problems. Electron. J. Probab. 10 (2005), no. 30, 988–1004. 2005 Published
[29] Bahlali, K.; Mezerdi, B.; Ouknine, Y. Prevalence of backward stochastic differential equations with unique solution. J. Appl. Math. Stoch. Anal. 2004, no. 2, 123–136. 2004 Published
[30] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef A Haussmann-Clark-Ocone formula for functionals of diffusion processes with Lipschitz coefficients. J. Appl. Math. Stochastic Anal. 15 (2002), no. 4, 371–383 2002 Published
[31] Mezerdi, Brahim; Bahlali, Seid Necessary conditions for optimality in relaxed stochastic control problems. Stoch. Stoch. Rep. 73 (2002), no. 3-4, 201–218. 2002 Published
[32] Bahlali, Khaled; Mezerdi, Brahim Some properties of solutions of stochastic differential equations driven by semi-martingales. Random Oper. Stochastic Equations 9 (2001), no. 4, 308–318. 2001 Published
[33] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef Some generic properties in backward stochastic differential equations with continuous coefficient. Monte Carlo and probabilistic methods for partial differential equations (Monte Carlo, 2000). Monte Carlo Methods Appl. 7 (2001), no. 1-2, 15–19. 2001 Published
[34] Mezerdi, Brahim; Bahlali, Seïd Approximation in optimal control of diffusion processes. Random Oper. Stochastic Equations 8 (2000), no. 4, 365–372. 2000 Published
[35] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef, Pathwise uniqueness and approximation of solutions of stochastic differential equations. Séminaire de Probabilités, XXXII, 166–187, Lecture Notes in Math., 1686, Springer, Berlin, 1998. 1998 Published
[36] Bahlali, Khaled; Mezerdi, Brahim; Ouknine, Youssef The maximum principle for optimal control of diffusions with non-smooth coefficients. Stochastics Stochastics Rep. 57 (1996), no. 3-4, 303–316. 1996 Published
[37] Bahlali, K.; Mezerdi, B.; Ouknine, Y. Some generic properties of stochastic differential equations. Stochastics Stochastics Rep. 57 (1996), no. 3-4, 235–245. 1996 Published
[38] Bahlali, K.; Mezerdi, B. Some Lp local estimates related to the solutions of stochastic differential equations and application to stochastic flows. Random Oper. Stochastic Equations 4 (1996), no. 1, 7–16. 1996 Published
[39] Mezerdi, Brahim, On weak limits of a sequence of Itô processes. Maghreb Math. Rev. 4 (1995), no. 2, 81–93. 1995 Published
[40] Mezerdi, B.; Bahlali, K. On the derivability with respect to the initial condition of the solution of a stochastic differential equation with Lipschitz coefficients. Rev. Maghrébine Math. 2 (1993), no. 1, 73–86. 1993 Published
[41] Mezerdi, Brahim Necessary conditions for optimality for a diffusion with a nonsmooth drift. Stochastics 24 (1988), no. 4, 305–326. 1988 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 McKean-Vlasov stochastic differential equations and their optimal control Mezerdi, B. Smii,B KFUPM Internal Research SR181019 Apr 2019 Feb 2020 11 Approved


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH102 13 182 Q2 Q1 Q3 Q4
MATH102 14 182 Q1 Q2 Q3 Q4


Teachnical Reports

# Title View

[Last Update: 06/08/2019]